reco50 Posted January 29, 2008 Share Posted January 29, 2008 OK I've seen 2 Pdocs in the last 6 days, after visiting my local hospital crisis clinic in a very distressed/depressed state.I told second Pdoc I was getting desperate for some immediate relief from this crippling depression. I was only taking a wellbutrin/trazodone combination before. He said I looked bad and suggested I go inpatient for 4 or 5 days but I've been 5 times admitted before and said I'd rather be at home. He prescribed cipralex (lexapro name in canada) and said it was probably the fastest effecting AD, and hoped it would provide relief soon. Anyway so now i'm on wellbutrin/trazadone/cipralex combo. I need to stabalize as soon as possible, I've been off work 3 weeks now and have to return at least in 2 weeks for financial hardship. Cant afford to be off much longer. In an act of desperation I am considering taking some left over seroquel from a previous therapy, not alot 50mgs at night - in the vain hope this might help the other meds become effective sooner. I know this might be considered by some to be self-medicating ( I know this is a no no) but I was thinking a short duration of say 2 weeks, anything to lift me a bit and allow me to function. I've checked drug interactions and the seem ok together. I will repeat I'AM DESPERATE (not suicidal) so could someone knock some sense into me or tell me this time it might be ok to bend the rules and add this med just this once. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.